×

zbMATH — the first resource for mathematics

Numerical solution of fuzzy differential equations by predictor-corrector method. (English) Zbl 1183.65090
Inf. Sci. 177, No. 7, 1633-1647 (2007); erratum ibid. 178, No. 6, 1780-1782 (2008).
Summary: Three numerical methods to solve “the fuzzy ordinary differential equations” are discussed. These methods are Adams-Bashforth, Adams-Moulton and predictor-corrector. Predictor-corrector is obtained by combining Adams-Bashforth and Adams-Moulton methods. Convergence and stability of the proposed methods are also proved in detail. In addition, these methods are illustrated by solving two fuzzy Cauchy problems.

MSC:
65L06 Multistep, Runge-Kutta and extrapolation methods for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbasbandy, S.; Allahviranloo, T., Numerical solutions of fuzzy differential equations by Taylor method, Journal of computational methods in applied mathematics, 2, 113-124, (2002) · Zbl 1019.34061
[2] Abbasbandy, S.; Allahviranloo, T.; Lopez-Pouso, O.; Nieto, J.J., Numerical methods for fuzzy differential inclusions, Journal of computer and mathematics with applications, 48, 1633-1641, (2004) · Zbl 1074.65072
[3] Abbasbandy, S.; Nieto, J.J.; Alavi, M., Tuning of reachable set in one dimensional fuzzy differential equations, Chaos, solitons and fractals, 26, 1337-1341, (2005) · Zbl 1073.65054
[4] Chang, S.L.; Zadeh, L.A., On fuzzy mapping and control, IEEE transactions on systems man and cybernetics, 2, 30-34, (1972) · Zbl 0305.94001
[5] Congxin, W.; Shiji, S., Existence theorem to the Cauchy problem of fuzzy differential equations under compactness-type conditions, Information sciences, 108, 123-134, (1998) · Zbl 0931.34041
[6] Diamond, P., Brief note on the variation of constants formula for fuzzy differential equations, Fuzzy sets and systems, 129, 65-71, (2002) · Zbl 1021.34048
[7] Dubois, D.; Prade, H., Towards fuzzy differential calculus: part 3, differentiation, Fuzzy sets and systems, 8, 225-233, (1982) · Zbl 0499.28009
[8] Friedman, M.; Ma, M.; Kandel, A., Numerical solutions of fuzzy differential and integral equations, Fuzzy sets and systems, 106, 35-48, (1999) · Zbl 0931.65076
[9] Friedman, M.; Ming, M.; Kandel, A., On the validity of the Peano theorem for fuzzy differential equations, Fuzzy sets and systems, 86, 331-334, (1997) · Zbl 0920.34056
[10] Georgiou, D.N.; Nieto, J.J.; Rodriguez-Lopez, R., Initial value problems for higher order fuzzy differential equations, Nonlinear analysis, 63, 587-600, (2005) · Zbl 1091.34003
[11] Isaacson, E.; Keller, H.B., Analysis of numerical methods, (1966), Wiley New York · Zbl 0168.13101
[12] Kaleva, O., Interpolation of fuzzy data, Fuzzy sets and systems, 60, 63-70, (1994) · Zbl 0827.65007
[13] Ma, M.; Friedman, M.; Kandel, A., Numerical solutions of fuzzy differential equations, Fuzzy sets and systems, 105, 133-138, (1999) · Zbl 0939.65086
[14] Nieto, J.J.; Rodriguez-lopez, R., Bounded solutions for fuzzy differential and integral equations, Chaos, solitons and fractals, 27, 1376-1386, (2006) · Zbl 1330.34039
[15] Nieto, J.J., The Cauchy problem for continuous fuzzy differential equations, Fuzzy sets and systems, 102, 259-262, (1999) · Zbl 0929.34005
[16] Oregan, D.; Lakshmikantham, V.; Nieto, J.J., Initial and boundary value problems for fuzzy differential equations, Nonlinear analysis, 54, 405-415, (2003) · Zbl 1048.34015
[17] Roman-Flores, H.; Rojas-Medar, M., Embedding of level-continuous fuzzy sets on Banach spaces, Information sciences, 144, 227-247, (2002) · Zbl 1034.46079
[18] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330, (1987) · Zbl 0643.34005
[19] Songa, S.; Wu, C., Existence and uniqueness of solutions to Cauchy problem of fuzzy differential equations, Fuzzy sets and systems, 110, 55-67, (2000)
[20] Xiaoping, X.; Yongqiang, F., On the structure of solutions for fuzzy initial value problem, Fuzzy sets and systems, 157, 212-229, (2006) · Zbl 1093.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.